# SDR YENA2025070900715

- Difficulty date: July 9, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N967JT
- Make and model: Airbus A321-231
- Aircraft serial: 07257
- Aircraft time: 37,263 hours, 7,366 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#278,SFO-FLL. DIRTY SOCK SMELL IN AFT CABIN AT 7000 FT; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION B2. IDENTIFIED ODOR AS TYPE 10. DECONTAMINATION LEVEL 2 WAS ACCOMPLISHED PER TSM/AMM 21-00-00; 05-50-00-810-085-B. PER MX-270. LEVEL ODOR 1 TEMPORARY AND ONLY ONE CREW MEMBER SMELLED IT. ODOR WAS NOT PRESENT TO CUSTOMERS AND DISSIPATED PRIOR LANDING. AFTER BURN, NO SMELL DURING ENGINE RUNS. OK FOR SERVICE.
